Alert archive / Maine / Wind Advisories in 2014

Wind Advisory 6, NWS Caribou, ME

April 15, 2014Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Apr 15, 2014, 3:34 AM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Apr 15, 2014, 2:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2014, 3:34 AM EDT (07:34 UTC)
In effect from
Apr 15, 2014, 2:00 PM EDT
Expired
Apr 16, 2014, 2:44 AM EDT
In force
13 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WWUS71 KCAR 150734
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
334 AM EDT TUE APR 15 2014

MEZ015>017-029-030-151545-
/O.NEW.KCAR.WI.Y.0006.140415T1800Z-140416T0800Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
334 AM EDT TUE APR 15 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM
EDT WEDNESDAY.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...TUESDAY AFTERNOON AND EVENING.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP
  WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MCB
4 follow-up statements
872 
WWUS71 KCAR 151452
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1052 AM EDT TUE APR 15 2014

MEZ015>017-029-030-152300-
/O.CON.KCAR.WI.Y.0006.140415T1800Z-140416T0800Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
1052 AM EDT TUE APR 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT WEDNESDAY...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...TUESDAY AFTERNOON AND EVENING.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
842 
WWUS71 KCAR 151958
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EDT TUE APR 15 2014

MEZ015>017-029-030-160400-
/O.CON.KCAR.WI.Y.0006.000000T0000Z-140416T0800Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
358 PM EDT TUE APR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...TUESDAY AFTERNOON AND EVENING.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
883 
WWUS71 KCAR 160125
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
925 PM EDT TUE APR 15 2014

MEZ015>017-029-030-160800-
/O.CON.KCAR.WI.Y.0006.000000T0000Z-140416T0800Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
925 PM EDT TUE APR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...THROUGH THE OVERNIGHT.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

VJN
770 
WWUS71 KCAR 160644 AAA
NPWCAR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
244 AM EDT WED APR 16 2014

MEZ015>017-029-030-160745-
/O.CAN.KCAR.WI.Y.0006.000000T0000Z-140416T0800Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
244 AM EDT WED APR 16 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DROPPED OFF BELOW 25 MPH ACROSS THE REGION AND
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 14, 11:38 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 14, 11:38 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1138 PM EDT MON APR 14 2014

.SYNOPSIS...
A WARM FRONT WILL LIFT WELL NORTH OF THE AREA TONIGHT. A STRONG
COLD FRONT WILL APPROACH LATER TUESDAY THEN CROSS THE REGION
TUESDAY NIGHT.
&&

.NEAR TERM /THROUGH TUESDAY/...
11:40 PM UPDATE...SOME SHOWERS CAN BE SEEN MOVING INTO
NORTHWESTERN AREAS AS A FRONT PUSHES INTO THE ST LAWRENCE VALLEY.
THIS FRONT WILL STALL AS A NEW WAVE OF LOW PRESSURE MOVES ALONG
THE FRONT. THE FRONT WILL THEN CONTINUE ACROSS AS A VERY STRONG
COLD FRONT LATE TUESDAY NIGHT.

ORGNL DISC: MAIN FOCUS REMAINS ON THE POTENTIAL FOR FLOODING FROM
ICE JAMS/RISING RIVER LEVELS AND THIS ADDRESSED IN MORE DETAIL IN
THE HYDRO SECTION BLO...

AS OF MID AFTN...MOST ALL OF THE FA NOW INTO THE WARM AIR XCPT
FOR FAR N AND NERN AREAS WHERE THE COLD AIR HAS BEEN SLOW TO ROOT
OUT... TEMPS GENERALLY IN THE MID 50S TO MID 60S W/ MID 40S STILL
AT KFVE. AFTN MIXING HAS ALLOWED THE FOG/STRATUS FROM THIS AM TO
BURN OFF BUT W/ PLENTY OF LOW-LEVEL MOISTURE FROM ALL THE SNOW
MELT AND A VRY COLD GROUND SFC SHOULD ALLOW FOG/STRATUS TO REDEVELOP
THIS EVE W/ THE LOSS OF HEATING AND MIXING.

UNSEASONABLY MILD AIR WILL PERSIST ACROSS THE REGION TNGT THRU
TUE AS A SLOW MOVG COLD FRONT NOW CROSSING THE ERN GRT LAKES
APPROACHES OUR AREA LATER TUE. EXPECT TEMPS TO ONLY DROP INTO THE
UPPER 40S TO 50S MOST AREAS WILL KEEP AN ACCELERATED SNOW MELT IN
PLACE. IN ADDITION TO THE MILD TEMPS AND RAPID SNOW MELT...A
SIGNIFICANT RAIN EVENT IS STILL ON TAP AS A PD OF MDT TO LOCALLY
HVY RAIN IN ADVANCE OF THIS FRONT OVERSPREADS OUR REGION FROM W-E
ON TUE AND CONTS INTO TUE NGT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
HE COLD FRONT WILL BE APPROACHING THE MAINE/QUEBEC BORDER EARLY
TUESDAY EVENING. THE FRONT WILL BE PRECEDED AND ACCOMPANIED BY
WIDESPREAD STEADY RAINFALL TUESDAY NIGHT AS THE FRONT CROSSES THE
REGION FROM THE WEST. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
FREEZING MOST OF TUESDAY EVENING. THE COMBINATION OF THE RAINFALL
AND ABOVE FREEZING TEMPERATURES WILL RESULT IN CONTINUED SNOW
MELT/RUNOFF RESULTING IN RIVER RISES AND ICE MOVEMENT. SEE THE
HYDROLOGY SECTION BELOW FOR MORE DETAILED INFORMATION. COLDER AIR
FILTERING IN BEHIND THE COLD FRONT WILL RESULT IN THE POSSIBILITY OF
LINGERING RAIN CHANGING TO SNOW SHOWERS LATER TUESDAY NIGHT AND
EARLY WEDNESDAY MORNING ACROSS NORTHERN AREAS BEFORE THE
PRECIPITATION ENDS. LITTLE IF ANY SNOW ACCUMULATION IS
EXPECTED.

A LARGE RIDGE OF HIGH PRESSURE WILL BUILD EAST TOWARD THE REGION
DURING WEDNESDAY AFTERNOON WITH CLEARING SKIES EXPECTED. HIGHS ON
WEDNESDAY WILL BE BELOW NORMAL LEVELS WITH HIGHS ON WEDNESDAY IN THE
LOW TO MID 30S NORTH AND UPPER 30S TO LOWER 40S ACROSS CENTRAL AND
DOWNEAST AREAS.

HIGH PRESSURE WILL SETTLE ACROSS THE AREA WEDNESDAY NIGHT WITH CLEAR
SKIES AND LIGHT WINDS. LOWS WEDNESDAY NIGHT WILL RANGE FROM THE MID
TO UPPER TEENS NORTH AND LOW TO MID 20S CENTRAL AND DOWNEAST.

HIGH PRESSURE WILL MOVE EAST THURSDAY MOSTLY SUNNY SKIES EXPECTED.
HIGHS WILL BE CLOSE TO NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE PERIOD WILL BEGIN WITH MAINE UNDER THE INFLUENCE OF A SURFACE
HIGH PRESSURE. THIS HIGH PRESSURE WILL SLIDE EAST THROUGH THE AREA
THURSDAY NIGHT. A WEAK SHORTWAVE WILL BRING SOME CLOUDS ACROSS THE
NORTH THURSDAY NIGHT INTO FRIDAY. CLOUDS WILL BEGIN TO FILL IN
ACROSS THE AREA MORE AS WE GO INTO FRIDAY NIGHT AHEAD OF APPROACHING
DISTURBANCE. THERE IS SOME CONTINUED MODEL DISAGREEMENT WITH
EVOLUTION OF THIS NEXT SYSTEM. RIGHT NOW THE GFS BRINGS A
SHORTWAVE AND SURFACE LOW ACROSS THE REGION SATURDAY NIGHT INTO
EARLY SUNDAY. WHILE THE ECMWF WANTS TO BRING THE SHORTWAVE ACROSS
THE REGION BUT KEEPS THE SURFACE LOW MOSTLY SOUTH OFF THE COAST OF
MAINE. SINCE THERE IS STILL SOME DISAGREEMENT WITH THIS WILL STICK
WITH THE BLEND APPROACH WITH NO MAJOR ADJUSTMENTS DURING THIS
PERIOD. THIS DISTURBANCE SLIDES EAST AND ANOTHER AREA OF HIGH
PRESSURE PROGRESSES EAST FOR MONDAY. TEMPERATURES THROUGH THE
PERIOD WILL BE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: 840 PM UPDATE...NO SIGN OF LESS THAN VFR CLGS
THIS HR AT ANY TAF SITES...NEVER MIND VSBY REDUCING FOG...SO WE MAY
NEED TO BACK THE ARRIVAL TMG OF LOW CLDNSS AND FOG ACROSS ALL TAF
SITES AT THIS POINT. HI/MID DECK CLDNSS FROM THE SHWR BAND
CURRENTLY SLOWLY CROSSING INTO FAR WRN PTNS OF THE FA IS LIKELY
KEEPING SFC-LLVL TEMP-DWPT DEPRESSIONS FROM DECREASING...INITIALLY
KEEPING LOW CLDNSS FROM FORMING OR SPREADING NWRD. STILL THINK
AT LEAST LOW ST DECK AND AT LEAST PATCHY FOG IS STILL POSSIBLE
LATE TNGT BASED ON SREF CLG/VSBY CAT PROBABILITIES...POSSIBLY
ENHANCED BY RAIN COOLED AIR BY THE LATER ARRIVAL OF SHWRS.

ORGNL DISC...STRATUS/FOG HAS BURNED OFF ALL BUT KFVE AS VERY WARM
AIR HAS OVERSPREAD THE FA AND ALLOWED THE LOWER LEVEL MOISTURE TO
MIX OUT. MELTING SNOW WILL LEAVE ABUNDANT LOW-LEVEL MOISTURE IN
PLACE AND W/ A VRY COLD SFC...FOG/STRATUS LIKELY TO REDEVELOP THIS
EVE AFTER THE LOSS OF HEATING AND PERSIST INTO AT LEAST TUE AM.
THUS...EXPECT VFR CONDS THIS AFTN AND ERLY EVE TO GIVE WAY TO LIFR
AGAIN ALL TAF SITES BY LATE EVE W/ THESE CONDS CONTG TUE. A SLOW
MOVG COLD FRONT APPROACHING FROM THE W WILL LIKELY HELP KEEP
PRIMARILY IFR CONDS ACROSS THE AREA THRU TUE...

SHORT TERM: IFR CONDITIONS ARE EXPECTED TUESDAY NIGHT. SOME EARLY MORNING
IFR/MVFR IS POSSIBLE ACROSS EASTERN TERMINALS OTHERWISE VFR IS
EXPECTED BY WEDNESDAY AFTERNOON. VFR IS THEN EXPECTED THROUGH
THURSDAY.

&&

.MARINE...
NEAR TERM: HAVE DROPPED THE GLW WATCH IN FAVOR OF A GLW WRNG FROM
12Z TUE THRU 08Z WED... BRISK SRLY WNDS AHEAD OF A SLOW MOVG COLD
FRONT WILL AFFECT THE WATERS UNTIL A STRONG COLD FRONT CROSSES
THE WATERS ERLY WED AM...

SHORT TERM: A GALE WARNING WILL BE IN EFFECT THROUGH TUESDAY NIGHT.
WINDS/SEAS WILL THEN DIMINISH TO SMALL CRAFT ADVISORY CONDITIONS.
WINDS WILL THEN DIMINISH LATER WEDNESDAY AS THE HIGH BUILDS EAST
HOWEVER SEAS MAY REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO EARLY
THURSDAY.

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT THRU WED... UNSEASONABLY WARM
AIR CONTS TO SPREAD ACROSS THE AREA W/ TEMPS NOW INTO THE 60S ALL
BUT FAR N AND NERN AREAS AND ALONG THE IMMEDIATE COAST. W/ THE WARM
AIR HAVING JUST ARRIVED THIS AFTN...WILL BE A BIT OF A LAG BEFORE
RIVERS/STREAMS BEGIN TO RESPOND TO THE INCREASED SNOW MELT. RIVER
GAGES CONT TO SHOW SLOW RISES BUT THIS SHOULD INCREASE OVER THE
NXT 6-12 HRS AND APPEARS WE ARE ABOUT TO ENTER INTO THE MAIN
THREAT WINDOW FOR SIGNIFICANT FLOODING POTENTIAL ACROSS OUR
REGION.

TO FURTHER EXTENUATE CONCERNS...TEMPS WILL REMAIN WELL ABV
FREEZING TNGT THRU TUE ALLOWING FOR CONTD ACCELERATED SNOW MELT AND
MODERATE TO HEAVY RAIN WILL OCCUR ACROSS THE REGION LATER TUESDAY
INTO TUESDAY NIGHT IN ADVANCE OF THE SLOW MOVING COLD FRONT. THE
THREAT OF ICE JAM FLOODING WILL CONT TO INCREASE FROM NOW THRU
TUE WITH STILL RISING RIVER LEVELS. THE THREAT OF ICE JAM FLOODING
WILL THEN PERSIST TUESDAY NIGHT THROUGH WEDNESDAY WHILE RIVER
LEVELS CONTINUE TO RISE AND ICE MOVEMENT CONTINUES. FINALLY...THE
RAPIDLY MELTING SNOW MAY ALSO CAUSE SOME FLOODING OF LOW LYING
AREAS AND ROADWAYS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MEZ001>006-010-011-
     015>017-029>032.
MARINE...GALE WARNING FROM 8 AM TUESDAY TO 4 AM EDT WEDNESDAY FOR
     ANZ050>052.

&&

NEAR TERM...VJN/MCB
SHORT TERM...DUDA
LONG TERM...JORDAN
AVIATION...VJN/DUDA
MARINE...VJN/DUDA
HYDROLOGY...KHW
Hazardous weather outlook, Apr 15, 3:32 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
332 AM EDT TUE APR 15 2014

MEZ001>006-010-011-031-032-160745-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
332 AM EDT TUE APR 15 2014

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ICE JAMS CAN FORM WITH LITTLE/NO NOTICE AND ANYONE WITH INTERESTS
ALONG RIVERS SHOULD MONITOR CONDITIONS CLOSELY UNTIL ALL THE ICE
HAS BEEN FLUSHED OUT. IF YOU SPOT AN ICE JAM OR FLOODING...PLEASE
NOTIFY LOCAL LAW ENFORCEMENT OR THE NWS FORECAST OFFICE IN
CARIBOU.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ABOVE NORMAL TEMPERATURES TODAY COMBINED WITH A BAND OF
POTENTIALLY HEAVY RAIN TONIGHT WILL INCREASE THE RISK OF FLOODING
AND ICE JAMS. THE GREATEST RISK WILL BE ACROSS CENTRAL AND
NORTHERN AREA RIVERS WHICH ARE STILL ICE COVERED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-160745-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
332 AM EDT TUE APR 15 2014

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-160745-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
332 AM EDT TUE APR 15 2014

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 11:48 AM EDTRiver Flood WarningCARAroostook23 hr
Apr 15, 11:51 AM EDTRiver Flood WarningCARPiscataquis35 hr
Apr 15, 11:53 AM EDTRiver Flood WarningCARPiscataquis34 hr
Apr 15, 11:55 AM EDTRiver Flood WarningCARPenobscot7 days
Apr 15, 11:56 AM EDTRiver Flood WarningCARPenobscot58 hr
Apr 15, 11:57 AM EDTRiver Flood WarningCARPenobscot56 hr
Apr 15, 3:17 PM EDTAreal Flood WarningCARAroostook40 hr

Nearby

Wind Advisories in Maine, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.